# SDR IPXA2017100422300

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 98,910 hours, 17,795 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mfc
- Part number: 20035012007
- Part serial: C0072
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 310, CLIMBING TO FL 330, A LEVEL 2 ALERT FOR AIR SYS 2 OFF DISPLAYED.  ALSO ON OVERHEAD PANEL NR 2 MAN FAIL LIGHT ILLUMINATED.  SHORTLY THEREAFTER AIR SYS MANUAL ALERT DISPLAYED.  RAN CHECKLIST. THE LEVEL 3 ALERT ENG 2 ANTI ICE DUCT.  TROUBLESHOT IAW FIM 36-23-01, FOUND MFC FAULTING RAM FAILURE ON RTS.  R & R THE MFC IAW AMM 36-23-01-400-801, OPS CHECKED NORMAL.  RAN THE NR 2 ENGINE, NO FAULTS NOTED.
